MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY STRATA II VALVE, REGULAR; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY STRATA II VALVE, REGULAR; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 42866
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cognitive Changes (2551)
Date of Event 03/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that after the valve was implanted, the patient had a clinical worsening of the sensorium.The patient was bedridden despite the calibration of the valve.The valve was replaced with another device.The patient's status at the time of the report was alive-no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
STRATA II VALVE, REGULAR
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8650727
Report Number2021898-2019-00215
Device Sequence Number18898457
Product Code JXG
UDI-Device Identifier00613994804648
UDI-Public00613994804648
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K042465
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model Number42866
Device Catalogue Number42866
Device Lot NumberE26245
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer05/30/2019
Initial Report FDA Received Date05/29/2019
Supplement Report FDA Received Date06/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;